# SDR R61A201503080158

- Difficulty date: March 8, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 20,175 hours, 15,818 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 4114T15P02
- Part serial: SEEABOVE
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, C
- Precautionary procedure: B, A

## Discrepancy

SHORTLY AFTER TAKEOFF, CREW HEARD A LOUD NOISE, FELT VIBRATIONS AND NOTICED LP VIBRATION GAUGE INDICATING 4.6. CREW REQUESTED A RETURN TO FIELD AND DECLARED AN EMERGENCY.  CREW REQUESTED A FLY BY TO CHECK ON STATUS OF GEAR.  THEY LOOKED GOOD SO CREW LANDED WITHOUT INCIDENT AND DID FULL STOP ON RUNWAY FOR EMERGENCY VEHICLES TO INSPECT ACFT.  CREW THEN TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND BIRD REMAINS ALL OVER ENGINE AND COWL.  MAINTENANCE FOUND UPPER THERMAL BLANKET, CONTAINMENT RING AND BLADES DAMAGED.  MAINTENANCE REPAIRED FAN CONTAINMENT RING IAW GE 72-00-23, R & R THERMAL BLANKET AND BLADES IAW AMM.
